# SDR 96ZZZX1827

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 7165861
- Condition: Sticks
- Location: Fuel Qty
- Part time: 1,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL GAUGE STICKS ON HIGH SIDE INTERMITTENTLY.  REMOVED AND REPLACED FUEL GAUGE.
